# SDR ASAA0410492

- Difficulty date: November 5, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 52,097 hours, 44,561 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE -  DENT IN SKIN.  REPAIRED IAW EA.
